Jump to content
CrazyBoards.org

Recommended Posts

I'm on 6mg of risperidone and have been on this for about...............uhm..............8 months (perhaps).  I was working out two days ago and my left eye lid would not stop twitching for the entire hour I was lifting.  I know that some people suffer from movement disorders when they are on this type of drug, - should I be worried?

Link to comment
Share on other sites

The National Institute of Neurological Disorders and Stroke (NINDS)'s TD page says that

Features of the disorder may include grimacing, tongue protrusion, lip smacking, puckering and pursing, and rapid eye blinking. Rapid movements of the arms, legs, and trunk may also occur. Involuntary movements of the fingers may appear as though the patient is playing an invisible guitar or piano.

I hope you get some sleep soon.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...